# SDR ASAA2016071717408

- Difficulty date: July 17, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 13,507 hours, 4,325 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Filter
- Part number: 7590361101
- Condition: Damaged
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU OIL FILTER RED INDICATOR FOUND MISSING.  ACFT GROUNDED.  REMOVED AND REPLACED APU OIL FILTER INDICATOR AND FILTER ELEMENT IAW AMM 49-91-12. LEAK CHECKED GOOD, NO DEFECTS NOTED.
